Translator Disclaimer
Summer 2013 Eichler integrals for Maass cusp forms of half-integral weight
T. Mühlenbruch, W. Raji
Illinois J. Math. 57(2): 445-475 (Summer 2013). DOI: 10.1215/ijm/1408453590

Abstract

In this paper, we define and discuss Eichler integrals for Maass cusp forms of half-integral weight on the full modular group. We discuss nearly periodic functions associated to the Eichler integrals, introduce period functions for such Maass cusp forms, and show that the nearly periodic functions and the period functions are closely related. Those functions are extensions of the periodic functions and period functions for Maass cusp forms of weight $0$ on the full modular group introduced by Lewis and Zagier.

Citation

Download Citation

T. Mühlenbruch. W. Raji. "Eichler integrals for Maass cusp forms of half-integral weight." Illinois J. Math. 57 (2) 445 - 475, Summer 2013. https://doi.org/10.1215/ijm/1408453590

Information

Published: Summer 2013
First available in Project Euclid: 19 August 2014

zbMATH: 1312.11034
MathSciNet: MR3263041
Digital Object Identifier: 10.1215/ijm/1408453590

Subjects:
Primary: 11F37
Secondary: 11F25, 11F72

Rights: Copyright © 2013 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.57 • No. 2 • Summer 2013
Back to Top